Vol. 53, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A fixed point theorem for families on nonexpansive mappings

Teck Cheong Lim

Vol. 53 (1974), No. 2, 487–493
Abstract

In this paper it is proved that if K is a weakly compact convex subset of a Banach space and if K has normal structure, then any family of commuting nonexpansive mappings on K into itself admits a common fixed point.

Mathematical Subject Classification 2000
Primary: 47H10
Milestones
Received: 31 May 1973
Published: 1 August 1974
Authors
Teck Cheong Lim